# SDR DXTA2024102800936

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0222
- Aircraft time: 5,227 hours, 3,464 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Switch
- Part number: 99142912
- Condition: Defective
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKE OFF PRIMARY TRIM FAILED TO A NOSE UP POSITION AND WOULD NOT RESPOND.  WENT TO SECONDARY TRIM AND WAS ABLE TO CONTROL A/C.  WORKED QRH AND DID A FLAP 2 LANDING.  A/C WAS UNDER LANDING WEIGHT AND AIR SPEED NEVER GOT ABOVE 200 KNOTS SO NO LIMITATIONS WERE EXCEEDED.  FORGOT TO TAKE PICTURE OF CAS MESSAGE PRI STAB TRIM FAIL, AND IT WENT AWAY ON ENG SHUTDOWN.  ALSO PRIMARY TRIM STILL DOES NOT WORK AFTER SHUTDOWN. CORRECTIVE ACTION: TROUBLESHOOT TO FIND AUTOPILOT/TRIM/NOSEWHEEL STEERING DISCONNECT SWITCH WERE THE CAUSE OF THE DISCREPANCY. REMOVED AND REPLACED BOTH PILOT AND COPILOT AUTOPILOT/TRIM/NOSEWHEEL STEERING DISCONNECT SWITCH. PERFORMED A SATISFACTORY OPERATIONAL VERIFICATION. ALL WORK PERFORMED REF CE680A 22-10-50.
